American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F13) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Bernhard Lani-Wayda. Erratic solutions of simple delay equations. Trans. Amer. Math. Soc. 351 (1999) 901-945. MR 1615995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michal Feckan. Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999) 2861-2873. MR 1473440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bin Liu. The stability of the equilibrium of reversible systems. Trans. Amer. Math. Soc. 351 (1999) 515-531. MR 1422614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jiehua Mai. Scrambled sets of continuous maps of 1-dimensional polyhedra. Trans. Amer. Math. Soc. 351 (1999) 353-362. MR 1473451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jiehua Mai. Multi-separation, centrifugality and centripetality imply chaos. Trans. Amer. Math. Soc. 351 (1999) 343-351. MR 1473450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Gruendler. Homoclinic Solutions and Chaos in Ordinary Differential Equations with Singular Perturbations. Trans. Amer. Math. Soc. 350 (1998) 3797-3814. MR 1475684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Henk Bruin. Topological conditions for the existence of absorbing Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 2229-2263. MR 1458316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Schweizer and J. Smítal. Measures of chaos and a spectral decomposition of dynamical systems on the interval . Trans. Amer. Math. Soc. 344 (1994) 737-754. MR 1227094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marcy Barge and Beverly Diamond. The dynamics of continuous maps of finite graphs through inverse limits . Trans. Amer. Math. Soc. 344 (1994) 773-790. MR 1236222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franz Hofbauer and Mariusz Urbański. Fractal properties of invariant subsets for piecewise monotonic maps on the interval . Trans. Amer. Math. Soc. 343 (1994) 659-673. MR 1232188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward Warwick Daw. A maximally pathological Brouwer homeomorphism . Trans. Amer. Math. Soc. 343 (1994) 559-573. MR 1173856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Aviezri S. Fraenkel. Iterated floor function, algebraic numbers, discrete chaos, Beatty subsequences, semigroups . Trans. Amer. Math. Soc. 341 (1994) 639-664. MR 1138949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shi Hai Li. $\omega$-chaos and topological entropy . Trans. Amer. Math. Soc. 339 (1993) 243-249. MR 1108612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marcy M. Barge and Russell B. Walker. Nonwandering structures at the period-doubling limit in dimensions $2$ and $3$ . Trans. Amer. Math. Soc. 337 (1993) 259-277. MR 1161425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pau Atela. The Mandelbrot set and $\sigma$-automorphisms of quotients of the shift . Trans. Amer. Math. Soc. 335 (1993) 683-703. MR 1075379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Corrigendum to: ``Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 326} (1991), no.\ 1, 261--280; MR1010884 (91j:58133)] . Trans. Amer. Math. Soc. 333 (1992) 939-940. MR 1154541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen J. Willson. Iterating maps on cellular complexes . Trans. Amer. Math. Soc. 332 (1992) 225-240. MR 1049619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley. Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets . Trans. Amer. Math. Soc. 326 (1991) 261-280. MR 1010884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Brian R. Hunt and James A. Yorke. Smooth dynamics on Weierstrass nowhere differentiable curves . Trans. Amer. Math. Soc. 325 (1991) 141-154. MR 1040043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomasz Nowicki and Sebastian van Strien. Hyperbolicity properties of $C\sp 2$ multi-modal Collet-Eckmann maps without Schwarzian derivative assumptions . Trans. Amer. Math. Soc. 321 (1990) 793-810. MR 994169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stewart Baldwin. A complete classification of the piecewise monotone functions on the interval . Trans. Amer. Math. Soc. 319 (1990) 155-178. MR 961618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael E. Hoffman and William Douglas Withers. Generalized Chebyshev polynomials associated with affine Weyl groups . Trans. Amer. Math. Soc. 308 (1988) 91-104. MR 946432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. E. Nusse. Chaotic maps with rational zeta function . Trans. Amer. Math. Soc. 304 (1987) 705-719. MR 911091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. M. Bruckner and Thakyin Hu. On scrambled sets for chaotic functions . Trans. Amer. Math. Soc. 301 (1987) 289-297. MR 879574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Smítal. Chaotic functions with zero topological entropy . Trans. Amer. Math. Soc. 297 (1986) 269-282. MR 849479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Steve Pelikan. A dynamical meaning of fractal dimension . Trans. Amer. Math. Soc. 292 (1985) 695-703. MR 808747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kathleen T. Alligood. A canonical partition of the periodic orbits of chaotic maps . Trans. Amer. Math. Soc. 292 (1985) 713-719. MR 808749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. Pelikan. Invariant densities for random maps of the interval . Trans. Amer. Math. Soc. 281 (1984) 813-825. MR 722776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tien Yien Li, Michał Misiurewicz, Giulio Pianigiani and James A. Yorke. No division implies chaos . Trans. Amer. Math. Soc. 273 (1982) 191-199. MR 664037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia